Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 302019, 7 pages
http://dx.doi.org/10.1155/2014/302019
Research Article

Coefficient Estimates for a New Subclass of Analytic and Bi-Univalent Functions Defined by Hadamard Product

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit, Kocaeli, Turkey

Received 19 July 2014; Accepted 10 October 2014; Published 10 November 2014

Academic Editor: Jacek Dziok

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.
  2. H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” in Mathematical Analysis and Its Applications, S. M. Mazhar, A. Hamoui, and N. S. Faour, Eds., vol. 3 of KFAS Proceedings Series, pp. 53–60, Pergamon Press (Elsevier Science), 1988, Studia Universitatis Babes-Bolyai, Series Mathematica, vol. 31, no. 2, 70–77, 1986. View at Google Scholar
  4. H. Tang, G.-T. Deng, and S.-H. Li, “Coefficient estimates for new subclasses of Ma-Minda bi-univalent functions,” Journal of Inequalities and Applications, vol. 2013, article 317, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. M. El-Ashwah, “Subclasses of bi-univalent functions defined by convolution,” Journal of the Egyptian Mathematical Society, vol. 22, no. 3, pp. 348–351, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. K. Aouf, R. M. El-Ashwah, and A. M. Abd-Eltawab, “New subclasses of biunivalent functions involving Dziok-Srivastava operator,” ISRN Mathematical Analysis, vol. 2013, Article ID 387178, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Bulut, “Coefficient estimates for a class of analytic and bi-univalent functions,” Novi Sad Journal of Mathematics, vol. 43, no. 2, pp. 59–65, 2013. View at Google Scholar · View at Scopus
  9. S. Bulut, “Coefficient estimates for new subclasses of analytic and bi-univalent functions defined by Al-Oboudi differential operator,” Journal of Function Spaces and Applications, vol. 2013, Article ID 181932, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Çağlar, H. Orhan, and N. Yağmur, “Coefficient bounds for new subclasses of bi-univalent functions,” Filomat, vol. 27, no. 7, pp. 1165–1171, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. T. Hayami and S. Owa, “Coefficient bounds for bi-univalent functions,” Panamerican Mathematical Journal, vol. 22, no. 4, pp. 15–26, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Porwal and M. Darus, “On a new subclass of bi-univalent functions,” Journal of the Egyptian Mathematical Society, vol. 21, no. 3, pp. 190–193, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. M. Srivastava, S. Bulut, M. Çağlar, and N. Yağmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. Q.-H. Xu, Y.-C. Gui, and H. M. Srivastava, “Coefficient estimates for a certain subclass of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 25, no. 6, pp. 990–994, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, “A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems,” Applied Mathematics and Computation, vol. 218, no. 23, pp. 11461–11465, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. M. Ali, S. K. Lee, V. Ravichandran, and S. Supramaniam, “Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 344–351, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. S. Kumar, V. Kumar, and V. Ravichandran, “Estimates for the initial coefficients of bi-univalent functions,” http://arxiv.org/abs/1203.5480.
  18. C. Pommerenke, Univalent Functions, Vandenhoeck and Rupercht, Göttingen, Germany, 1975.